# SDR IPXA12571076

- Difficulty date: January 3, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N426UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25457
- Aircraft time: 21,189 hours, 14,676 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, FWD CARGO LT STA 680 FRAME DENTED 11" FROM FLOOR.  REPAIRED FWD CARGO LT STA 680 FRAME IAW SRM 53-00-07-2R, REPAIR 5, DETAIL 3.
